By Topic

Establishing Convexity of Polynomial Lyapunov Functions and Their Sublevel Sets

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Chesi, G. ; Dept. of Electr. & Electron. Eng., Univ. of Hong Kong, Hong Kong ; Hung, Y.S.

There has been renewed interest in the use of polynomial and homogeneous polynomial Lyapunov functions for addressing stability and performance issues in systems and control theory. However, no condition is yet available to establish the convexity of these functions and the convexity of their sublevel sets, properties that can be useful in many applications. In this paper, new conditions for establishing these convexity properties are proposed, which can be handled through convex linear matrix inequalities optimizations by means of sum-of-squares relaxations.

Published in:

Automatic Control, IEEE Transactions on  (Volume:53 ,  Issue: 10 )